MathSciNet Relay Station
MathSciNet bibliographic data
MR1024433 (90m:32041) 32F30 (30C60)
Reimann, H. M. An estimate for pseudoconformal capacities on the sphere. Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), no. 2, 315–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement